K-theory of cones of smooth varieties

G. Cortiñas, C. Haesemeyer, M. E. Walker, C. Weibel

Research output: Contribution to journalArticlepeer-review

9 Scopus citations


Let R be the homogeneous coordinate ring of a smooth projective variety X over a field k of characteristic 0. We calculate the κ-theory of R in terms of the geometry of the projective embedding of X. In particular, if X is a curve, then we calculate K0(R) and K1(R), and prove that K-1(R) = H1 (C, 0(n)). The formula for K0(R) involves the Zariski cohomology of twisted Kähler differentials on the variety.

Original languageEnglish (US)
Pages (from-to)13-34
Number of pages22
JournalJournal of Algebraic Geometry
Issue number1
StatePublished - 2013

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Geometry and Topology


Dive into the research topics of 'K-theory of cones of smooth varieties'. Together they form a unique fingerprint.

Cite this